Alert archive / Alabama / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 101, NWS Birmingham, AL

May 20, 2010Blount County, Etowah County, St. Clair County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at May 20, 2010, 8:04 PM CDT for Blount County, Etowah County, St. Clair County, Alabama. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2010, 8:04 PM CDT (01:04 UTC)
Expired
May 20, 2010, 8:45 PM CDT
In force
41 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Blount County, AL, Etowah County, AL, St. Clair County, AL

The radar

The Birmingham radar (KBMX), 95 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 12:44 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2010-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 755 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2010-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
755 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1456 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

319 
WUUS54 KBMX 210104
SVRBMX
ALC009-055-115-210145-
/O.NEW.KBMX.SV.W.0101.100521T0104Z-100521T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
804 PM CDT THU MAY 20 2010

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BLOUNT COUNTY IN CENTRAL ALABAMA...
  NORTHERN ST. CLAIR COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF SPRINGVILLE...
  SOUTHWESTERN ETOWAH COUNTY IN NORTHEAST ALABAMA...
  THIS INCLUDES THE CITY OF RAINBOW CITY...

* UNTIL 845 PM CDT

* AT 802 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  SPRINGVILLE TO 6 MILES NORTHEAST OF SPRINGVILLE TO ASHVILLE

..AND MOVING NORTHEAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ASHVILLE BY 810 PM CDT...
  STEELE BY 825 PM CDT...
  RAINBOW CITY BY 840 PM CDT...
  ATTALLA AND ALTOONA BY 845 PM CDT...

THIS INCLUDES...
INTERSTATE 59 EXIT NUMBERS 166 THROUGH 183

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR ALABAMA.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3406 8613 3393 8597 3369 8620 3379 8640
      3376 8654 3406 8641
TIME...MOT...LOC 0104Z 220DEG 25KT 3379 8651 3383 8637
          3377 8623

$$
14
1 follow-up statement
963 
WWUS54 KBMX 210133
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
833 PM CDT THU MAY 20 2010

ALC009-210143-
/O.CAN.KBMX.SV.W.0101.000000T0000Z-100521T0145Z/
BLOUNT AL-
833 PM CDT THU MAY 20 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BLOUNT COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR ALABAMA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3393 8597 3389 8601 3385 8606 3378 8611
      3388 8630 3388 8635 3392 8634 3392 8636
      3405 8627 3406 8613
TIME...MOT...LOC 0133Z 220DEG 25KT 3394 8635 3398 8621
          3392 8607

$$

ALC055-115-210145-
/O.CON.KBMX.SV.W.0101.000000T0000Z-100521T0145Z/
ST. CLAIR AL-ETOWAH AL-
833 PM CDT THU MAY 20 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHWESTERN ETOWAH AND NORTHEASTERN ST. CLAIR COUNTIES...

AT 830 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
HORSE PENS FORTY TO GALLANT TO WILLIAMS...OR ALONG A LINE EXTENDING
FROM 6 MILES EAST OF ONEONTA TO 11 MILES WEST OF RAINBOW CITY TO
RAINBOW CITY...MOVING NORTHEAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  RAMSEY...RAINBOW CITY...GALLANT AND GADSDEN MUNICIPAL AIRPORT BY
  840 PM CDT...
  HOWELTON AND ATTALLA BY 845 PM CDT...

THIS INCLUDES...
INTERSTATE 59 EXIT NUMBERS 174 THROUGH 182

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR ALABAMA.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3393 8597 3389 8601 3385 8606 3378 8611
      3388 8630 3388 8635 3392 8634 3392 8636
      3405 8627 3406 8613
TIME...MOT...LOC 0133Z 220DEG 25KT 3394 8635 3398 8621
          3392 8607

$$
14

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 6:48 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, May 20, 6:48 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
648 PM CDT THU MAY 20 2010

.UPDATE...FOR AVIATION DISCUSSION.

&&

.DISCUSSION...

THIS AFTERNOON A NORTHWARD MOVING WARM FRONT WAS LOCATED BETWEEN
FAYETTE AND MONTGOMERY.  THE AIRMASS WILL CONTINUE TO BECOME MORE
UNSTABLE AS THE AFTERNOON PROGRESSES WITH SBCAPES PUSHING INTO THE
1000 TO 2000 J/KG RANGE. THE CUMULUS FIELD CONTINUES TO DEVELOP IN
THE WARM SECTOR SOUTH OF THE WARM FRONT OVER CENTRAL AND
SOUTHEASTERN ALABAMA.  MEANWHILE A DYNAMIC SYSTEM IS APPROACHING
FROM THE WEST WITH A SURFACE LOW AND UPPER-LEVEL JET STRUCTURE.
BANDS OF ONGOING CONVECTION ARE PUSHING INTO WESTERN ALABAMA THIS
AFTERNOON.  LOOK FOR THE WARM FRONT TO CONTINUE TO LIFT NORTHWARD.

THE NEXT 12 TO 24 HOURS WILL BE QUITE ACTIVE AS WE WILL SEE SEVERAL
MCS DEVELOP AND SLIDE THROUGH THE AREA. TRYING TO PINPOINT THE
TIMING IN REGARDS TO THE HWO IS VERY TROUBLESOME. AS MENTIONED OVER
THE PAST SEVERAL DAYS EVERYTHING DEPENDS ON THE DEVELOPMENT IN THE
WEST IN THE MORE MOIST AIRMASS.

THIS INITIAL LINE WILL CONTINUE TO MOVE NORTHEAST...AS CORFIDI
VECTORS CONTINUE TO INDICATE THIS FLOW OVER THE NEXT 12 HOURS. BY
FRIDAY MORNING THE FLOW BECOMES MORE EASTERLY AND EVENTUALLY
SOUTHEASTERLY. THIS WILL HELP TO KICK MUCH OF THE PRECIP OUT BY
FRIDAY AFTERNOON/EVENING.

BEHIND THIS SYSTEM A STRONG RIDGE WILL BUILD INTO THE PLAINS AND
MISSISSIPPI RIVER VALLEY. MODELS CONTINUE TO AMPLIFY THIS RIDGE ALL
THE WAY THROUGH THE GREAT LAKES. THIS IS DUE TO THE DEEPENING OF THE
TROUGH ALONG THE WEST COAST. THIS SCENARIO TYPICALLY ALLOWS FOR AN
EASTERLY FLOW AND SLIGHTLY COOLER TEMPERATURES TO WORK IN UNDERNEATH
THE RIDGE. MODELS ARE ALSO HINTING AT AN EASTERLY WAVE WORKING INTO
THE SOUTHEAST BY THE END OF THE PERIOD...SETTING UP A REX-BLOCK IN
THE EASTERN CONUS FOR MUCH OF NEXT WEEK. ENSEMBLES ARE FAIRLY
CONSISTENT WITH THIS PATTERN. THIS WOULD KEEP RAIN CHANCES IN FOR A
GOOD PORTION OF THE TIME. CONFIDENCE IS GROWING ON THE EVOLUTION OF
THE PATTERN. SOME DIFFERENCES ON THE PLACEMENT OF THE UPPER LOW IN
THE SOUTHEAST...SO WILL STICK WITH  MINIMAL RAIN CHANCES AT THE
TIME.

&&

.AVIATION...00Z TAF DISCUSSION.

STRONG TO SEVERE THUNDERSTORMS CONTINUE TO MARCH EASTWARD INTO
CENTRAL AL.  AIR MASS HAS STABILIZED CONSIDERABLY BEHIND THIS
MCS...BACK OVER NORTH MS...AND NOW PLAN TO ONLY INCLUDE TSRA FOR
THIS WAVE OF PRECIPITATION.  COULD SEE SOME MVFR CIGS AND VSBYS
BETWEEN 09Z AND 15Z DUE TO WET SOIL AND WARM...MOIST AIR MASS.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE WHILE CEILOMETER DATA
IS BEING MONITORED FOR ACCURACY.

03

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     66  82  66  90  65 /  70  60  30  20  10
ANNISTON    65  83  65  90  64 /  60  60  30  20  10
BIRMINGHAM  65  83  66  90  65 /  70  60  20  20  10
TUSCALOOSA  67  87  66  93  65 /  70  40  20  10  10
CALERA      66  85  66  91  66 /  60  50  20  20  10
AUBURN      65  85  64  89  64 /  40  50  30  20  10
MONTGOMERY  68  88  68  92  68 /  30  30  20  20  10
TROY        66  88  66  92  66 /  30  30  20  20  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

16/03
Hazardous weather outlook, May 20, 1:15 PM CDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
115 PM CDT THU MAY 20 2010

ALZ011>015-017>050-211745-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
115 PM CDT THU MAY 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WEATHER SYSTEM WILL MOVE IN FROM THE WEST THIS AFTERNOON THROUGH
THE OVERNIGHT PERIOD. THIS SYSTEM WILL PROVIDE THE OPPORTUNITY FOR
SOME STRONG TO SEVERE STORMS TO CENTRAL ALABAMA IN SEVERAL WAVES.

THE INITIAL THREAT FOR STRONG TO SEVERE THUNDERSTORMS WILL BE ACROSS
WESTERN ALABAMA THIS AFTERNOON...AS SEVERAL BANDS OF SHOWERS AND
THUNDERSTORMS WILL SLIDE THROUGH THE AREA. THE MAIN AREA OF CONCERN
FOR SEVERE THUNDERSTORMS WILL BE WEST OF A CARROLLTON TO JASPER
LINE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT.

AS THE AFTERNOON PROGRESSES ACTIVITY WILL CONTINUE TO PROGRESS EAST.
STRONG STORMS WILL BE POSSIBLE ALONG AND TO THE NORTH OF THE
INTERSTATE 20 CORRIDOR...MAINLY BETWEEN 4 PM AND MIDNIGHT.  THE MAIN
THREAT FROM THESE STORMS WILL BE STRONG GUSTY WINDS AND SMALL HAIL.

A SECOND WAVE OF THUNDERSTORMS MAY DEVELOP IN THE SOUTHEAST BY 5 PM
AND PROVIDE A CHANCE FOR STRONG STORMS SOUTH OF THE INTERSTATE 20
CORRIDOR. THE MAIN THREAT FROM THESE STORMS WILL BE STRONG GUSTY
WINDS AND SMALL HAIL.

A THIRD WAVE OF THUNDERSTORMS MAY DEVELOP AND SLIDE THROUGH THE AREA
OVERNIGHT. DEPENDING ON THE ACTIVITY DURING THE AFTERNOON...A FEW
STRONG STORMS MAY BE POSSIBLE FROM MIDNIGHT THROUGH 7 AM. CONFIDENCE
IS LOW ON THIS THIRD WAVE AND MAY NEED TO BE REVISED AS THE NIGHT
PROGRESSES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW STRONG STORMS MAY LINGER INTO FRIDAY AS THE SYSTEM TRIES TO
CLEAR THE AREA. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE
STRONG GUSTY WINDS AND SMALL HAIL ALONG AND NORTH OF INTERSTATE 20.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
ACROSS WESTERN ALABAMA THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, May 20, 7:16 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
716 PM CDT THU MAY 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     TSTM WND GST     2 W ALABASTER           33.25N 86.85W
05/20/2010  M61 MPH          SHELBY             AL   AMATEUR RADIO

            WIND GUST REPORTED AT FOX VALLEY AT THE INTERSECTION OF
            COUNTY HIGHWAY 17 AND 1ST AVENUE.

&&

GGOGGINS
Local storm report, May 20, 7:21 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
721 PM CDT THU MAY 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     FLOOD            3 W BIRMINGHAM          33.53N 86.85W
05/20/2010                   JEFFERSON          AL   AMATEUR RADIO

            6-8 INCHES OF WATER OVER THE ROADWAY ON ARKADELPHIA ROAD
            BEFORE THE RAILROAD BRIDGE.

&&

GGOGGINS
Local storm report, May 20, 7:26 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
726 PM CDT THU MAY 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND GST     BIRMINGHAM AIRPORT      33.56N 86.75W
05/20/2010  M55 MPH          JEFFERSON          AL   ASOS

            55 MPH WIND GUST REPORTED AT THE BIRMINGHAM INTERNATIONAL
            AIRPORT.

&&

GGOGGINS
Local storm report, May 20, 7:31 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
731 PM CDT THU MAY 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     TSTM WND GST     BIRMINGHAM              33.53N 86.80W
05/20/2010  M62 MPH          JEFFERSON          AL   ASOS

            PEAK WIND GUST FROM THE BIRMINGHAM INTERNATIONAL AIRPORT.

&&

GGOGGINS
Local storm report, May 20, 7:43 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
743 PM CDT THU MAY 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HEAVY RAIN       BIRMINGHAM              33.53N 86.80W
05/20/2010  E0.00 INCH       JEFFERSON          AL   AMATEUR RADIO

            EMERGENCY WATER RESCUE 9TH AVE N AND 22ND ST N. KD4KZT

0730 PM     LIGHTNING        BIRMINGHAM              33.53N 86.80W
05/20/2010                   JEFFERSON          AL   AMATEUR RADIO

            INDIVIDUAL STRUCK BY LIGHTNING AT RENTA-CENTER
            GREENSPINGS IN HOMEWOOD. KD4KZT

&&

MBAER
Local storm report, May 20, 7:51 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
751 PM CDT THU MAY 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HEAVY RAIN       BIRMINGHAM              33.53N 86.80W
05/20/2010  E0.00 INCH       JEFFERSON          AL   AMATEUR RADIO

            EMERGENCY WATER RESCUE CARRAWAY BLVD AND 26TH ST NEAR
            NORWOOD. KD4KZT

&&

MBAER

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:05 PM CDTSevere Thunderstorm WarningBMXShelby40 min
May 20, 7:13 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby32 min
May 20, 7:34 PM CDTSevere Thunderstorm WarningBMXShelby, Talladega41 min
May 20, 7:43 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair47 min
May 20, 8:09 PM CDTSevere Thunderstorm WarningBMXCoosa, Elmore, Lee, Macon, Tallapoosa36 min
May 20, 8:14 PM CDTSevere Thunderstorm WarningBMXClay, Talladega31 min
May 20, 8:42 PM CDTSevere Thunderstorm WarningBMXChambers, Lee, Macon, Tallapoosa33 min
May 21, 5:38 AM CDTAreal Flood AdvisoryBMXLamar, Marion3 hr
May 21, 5:39 AM CDTSevere Thunderstorm WarningBMXLamar, Marion51 min
May 21, 6:20 AM CDTFlash Flood WarningBMXLamar, Marion3 hr
May 21, 6:32 AM CDTFlash Flood WarningBMXWinston3 hr
May 21, 7:03 AM CDTAreal Flood AdvisoryBMXFayette, Lamar, Marion, Walker, Winston3 hr
May 21, 7:47 AM CDTSevere Thunderstorm WarningBMXWalker43 min
May 21, 8:29 AM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, Tuscaloosa, Walker46 min
May 21, 8:40 AM CDTFlash Flood WarningBMXFayette, Lamar, Marion, Tuscaloosa, Walker, Winston5 hr
May 21, 9:07 AM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair, Shelby53 min
May 21, 9:49 AM CDTFlash Flood WarningBMXBibb, Jefferson, Shelby, Tuscaloosa4 hr
May 21, 1:18 PM CDTSevere Thunderstorm WarningBMXRandolph27 min
May 21, 1:34 PM CDTSevere Thunderstorm WarningBMXHale56 min
May 21, 1:43 PM CDTSevere Thunderstorm WarningBMXDallas47 min
May 21, 2:01 PM CDTSevere Thunderstorm WarningBMXHale, Perry59 min
May 21, 2:06 PM CDTSevere Thunderstorm WarningBMXGreene, Sumter54 min
May 21, 2:35 PM CDTSevere Thunderstorm WarningBMXMarengo, Sumter55 min
May 21, 2:53 PM CDTTornado WarningBMXMarengo30 min
May 21, 3:18 PM CDTSevere Thunderstorm WarningBMXSumter27 min
May 21, 3:29 PM CDTSevere Thunderstorm WarningBMXMarengo46 min
May 21, 4:32 PM CDTSevere Thunderstorm WarningBMXSumter43 min
May 21, 5:12 PM CDTSevere Thunderstorm WarningBMXSumter48 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.